# SDR 2003UALA00144

- Difficulty date: February 4, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 8,415 hours, 2,509 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE TUNNEL AT BS 246, LBL 40 VERTICAL STIFFENER - ATTACH ANGLE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH FABRICATION OF ANGLE AND DOUBLER, THEN INSTALLED.
